# SDR SIMA20230330001

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 15,557 hours, 10,123 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY FOR CARGO FIRE INDICATION. CARGO FWD FIREX HI ARMED AND FWD CARGO SMOKE LIGHT TEMPORARY IN FLIGHT IN TURBULANCE-C/A-PERFORMED OPC CARGO FWD FIRE EXT IAW AMM 26-23-00. OPC GOOD. NO FURTHER MAINTENANCE REQUIRED.
